# SDR WRLA2009039

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: ANB71746
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND RT FUSELAGE BODY FAIRING 154GB PANEL SUPPORT BRACKET CRACKED AT STA 1521.  REPLACED WITH NEW FABRICATED PART IAW EGAT EI NO W2009P53B-081 REV 0.
